MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. GEM PREMIER 5000; ELECTRODE MEASUREMENT, BLOOD GASES (PCO2, PO2) AND BLOOD PH

INSTRUMENTATION LABORATORY CO. GEM PREMIER 5000; ELECTRODE MEASUREMENT, BLOOD GASES (PCO2, PO2) AND BLOOD PH
Catalog Number 00024019255
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is an initial report.A final report will be submitted upon completion of the investigation.
 
Event or Problem Description
Customer reported flames coming from the tripplite ups (pn 00025002112) used with their gem premier 5000.It was reported that the gem premier 5000 analyzer was on a mobile cart above the ups and was not affected.
 
Additional Manufacturer Narrative
The customer reported popping sounds were heard and upon arrival to analyzer, flames were seen coming from the tripplite ups.The reported flaming ups was unable to be confirmed as no photograph or cartridge data were submitted.It was reported by the customer that the analyzer is unaffected and operational.Clinical engineer retired and removed the ups from service.It was reported by the customer that there is no user/patient adverse impact.The manufacturing records were not able to be reviewed as the cartridge serial number was not submitted.The service history records were reviewed for the gem premier 5000 (serial #: (b)(6)) which demonstrated that the gem premier 5000 instrument does not have a history of related malfunctions.

Brand Name
GEM PREMIER 5000
Common Device Name
ELECTRODE MEASUREMENT, BLOOD GASES (PCO2, PO2) AND BLOOD PH
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer Contact
anuja khan
180 hartwell road
bedford, MA 01730
MDR Report Key21752272
Report Number1217183-2025-00026
Device Sequence Number9822076
Product Code CHL
UDI-Device Identifier08426950870227
UDI-Public(01)08426950870227(11)210712
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K203790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00024019255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown